# SDR TRAX200800222

- Difficulty date: February 3, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPT DOOR HANDLE CRACKED.  REMOVED AND REPLACED HANDLE ASSY IAW MM 52-42-02-000-801 AND SRM 51-42-20.
